# SDR AALA20171215001

- Difficulty date: December 13, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 3,000 hours, 1,178 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: FE277001
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R1 DOOR ACCUMULATOR PRESSURE LOW. SERVICED R1 DOOR ACCUMULATOR TO PROPER PRESSURE PER AMM 52-10-00.
